# SDR ASOA2012091202193

- Difficulty date: August 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,331 hours, 22,116 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST AT RBL 18 FAILS NDT WITH AN INDICATION ON INBD AFT RADIUS ON UPPER POST GREATER THAN 50 PERCENT SCREEN HEIGHT.  REMOVED POST IAW SRM 51-42-06 7 51-42-22.   INSTALLED NEW POST ASSY IAW SRM 51-42-06, 51-42-22 & REO 601R-53-41-889.
